# SDR ASOA20130306021

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 29,647 hours, 22,655 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 3 LAV SMOKE ALARMS IN THE LAST 10 MINUTES OF FLIGHT.  MX R & R THE SMOKE DETECTOR PANEL WITH OPSL CHECK SUCCESSFUL WITH BOTH ENGINE BLEEDS AND PACK ON. NO SMOKE NOTED.  ACFT APPROVED FOR RETURN TO SERVICE.
